Power caps for flu symptoms and body aches headache and facial pain nasal discharge and sinus congestion

Power Caps
4.08/5 ( 82% )
based on 12 ratings

Power Caps
For Flu symptoms and Body aches Headache and Facial Pain Nasal Discharge and Sinus Congestion


Each capsule contains:
Ibuprofen                                              300 mg

Pseudoephedrine HCL                       45 mg.


* PowerCaps® is a medicine containing active ingredients which kill pain (analgesic), reduce swelling (anti-inflammatory), reduce temperature (antipyretic) and ease nasal congestion (decongestant).
* Ibuprofen is a well known analgesic, anti-inflammatory and antipyretic agent. It is very effective in relieving headache, body aches and pains.Its antipyretic activity is effective in reducing fever.
* Pseudoephedrine hydrochloride reduces swelling in the passages of the nose (nasal decongestant) and so relieves a blocked or runny nose. Also helps to decongest sinus openings and passages and relieves sinus pressure accompanied with sinusitis.
* PowerCaps® are capsules containing a combination of active ingredients which are effective in reducing different symptoms of heavy colds, flu and sinusitis. Cold symptoms include a runny or blocked nose, sneezing and possibly a headache or sore throat. Flu symptoms include more severe headaches, aches and pains, fever and tiredness, usually needing a day or two in bed. Sinusitis symptoms include frontal headache, facial pain and tenderness, usually with nasal discharge.


* Common cold & flu.
* Headache and muscular pains.

* Nasal congestion.

* Sinus congestion and pains.
* Analgesic, anti-inflammatory and antipyretic.

* For the relief of symptoms associated with:
– Upper respiIatory tract congestion.                              – Respiratory tract allergies.
– Common cold.


For adults and children aged 12 and over: I -2 capsules 3 times daily after meals.

Side effects:

Widespread use of PowerCaps® has demonstrated that it is well tolerated. Adverse effects reported include gastrointes tinal disorders, skin rashes and tachycardia.


* Children under 12 years of age.
* Hypersensitivity to any of the product’s components.
* Pregnancy, lactation and patients with active peptic ulceration.


Cardiovascular Risk:
NSAlDs may cause an increased risk of serious cardiovascular thrombotic events, myocardial infarction, and stroke, which can be fatal. This risk may increase with duration of use. Patients with cardiovascular disease or risk factors for cardivascular disease may be at greater risk. NSAlDs is contraindicated for the treatment of peri-operative pain in the setting of coronary artery bypass graft (CAB G) surgery.
Gastrointestinal Risk:
NSAIDs cause an increased risk of serious gastrointestinal adverse events including inflammation, bleeding, ulceration, and perforation of the stomach or intestines, which can be fatal. These events can occur at any time during use and without ‘warning symptoms. Elderly patients are at grcater risk for serious gastrointestinal events.


Strips, each strip contains 10 capsules.


Store below 300C.

Produced by:

Chemipharm Pharmaceutical Industries

باور كابس للأنفلونزا والام الجسم والصداع والام الوجة والرشح واحتقان الجيوب الانفية

You can leave a response, or trackback from your own site.

Leave a Reply

Captcha Captcha Reload